MathSciNet Relay Station
MathSciNet bibliographic data
MR1942940 (2003j:62133) 62P05 (62E10)
Hess, Klaus Th.; Liewald, Anett; Schmidt, Klaus D. An extension of Panjer's recursion. Astin Bull. 32 (2002), no. 2, 283–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement